# SDR USAA020161

- Difficulty date: May 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,865 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 23 INCHES BY 22.5 INCHES EXIT DOUBLER, FS 294.5 STRINGER 28L-28R.  DOUBLER INSTALLED PART OF EO FOR TCAS ANTENNA INSTALL PER EO 5389X717.  (M)
